# SDR IXXA9700144

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Defective
- Location: Nr 4 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, THE NUMBER FOUR ENGINE FIRE WARNING SOUNDED.  THE CREW SECURED THE ENGINE, FIRE WARNING EXTINGUISHED. MAINTENANCE INSPECTED THE ENGINE, NO EVIDENCE OF A FIRE WAS NOTED.  MAINTENANCE PERFORMED AN INTENSIFIED INSPECTION OF THE WARNING SYSTEM WIRING WITH DISCREPANCIES NOTED IN THE PYLON AREA.  THE WIRING  WAS REPLACED BETWEEN THE AMPLIFIER AND PYLON DISCONNECT.  MAINTENANCE TESTED THE SYSTEM IN ACCORDANCE WITH  THE DOUGLAS  MAINTENANCE MANUAL WITH NORMAL OPERATION.
